# SDR CA960429004

- Difficulty date: February 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 172N
- Engine: Lyc O320H2AD
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Exhaust Valve
- Part number: 74541
- Condition: Sticking
- Location: #4 Cyl
- Part time: 229 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)PERFORMING CESSNA SEB92-21 (LYC SB388B), #4 CYLINDER EXHAUST VALVE TO GUIDE CLEARANCE BELOW SPECIFIED.  REWORKED IN ACCORDANCE WITH LYCOMING SI 1425. SB WAS NOT DUE FOR ANOTHER 170 HOURS.
